# SDR CALA0300265

- Difficulty date: May 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 14,864 hours, 5,225 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 9,705 hours, 3,449 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE AUTO SHUTDOWN WHILE AT 6,000 FEET ON APPROACH TO IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  BITE TESTS ON THE HMU AND EEC INDICATED THAT BOTH NEEDED TO BE CHANGED.  THE NR 2 ENGINE HMU AND NR 2 ENGINE EEC WERE REMOVED AND REPLACED.  SUPPLEMENT ADDS PART INFORMATION FOR HMU.
